BibTeX records: Liya Jiang

download as .bib file

@article{DBLP:journals/cnsns/JiangJMSZ15,
  author    = {Liya Jiang and
               Yongyang Jin and
               Wen{-}Xiu Ma and
               Shoufeng Shen and
               Haiyan Zhu},
  title     = {Novel soliton hierarchies of Levi type and their bi-Hamiltonian structures},
  journal   = {Commun. Nonlinear Sci. Numer. Simul.},
  volume    = {23},
  number    = {Issues},
  pages     = {388--396},
  year      = {2015}
}
@article{DBLP:journals/jcam/ShenJ09,
  author    = {Shoufeng Shen and
               Liya Jiang},
  title     = {The Davey-Stewartson equation with sources derived from nonlinear
               variable separation method},
  journal   = {J. Comput. Appl. Math.},
  volume    = {233},
  number    = {2},
  pages     = {585--589},
  year      = {2009}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics